# SDR DALA2023111009268

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 24,968 hours, 9,350 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0055127) HORIZONTAL STAB JACKSCREW FITTING NICKED AND GOUGED AROUND UPPER JACKSCREW ATTACH POINT (UPPER AND LOWER SURFACE OF FITTING). C/W ON NR 004 ON HORIZONTAL STAB TRIM ACTUATOR CHANGE VISIT.
